# SDR UPS06446551

- Difficulty date: March 12, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1580 RBL 78-96 FLOORBEAM FOUND CORRODED.  CORROSION BLEND OUT 0.093" BY 3/4" BY 1.5" EXCEED SRM 53-10-01 FIG 1 LIMITS.  BS 1580 RBL 78 TO RT MOST O/B FLOOR BEAM REPAIRED AS PER SRM 51-40-04 FIG 3.
